# SDR ABXA010333

- Difficulty date: June 7, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- Aircraft time: 74,767 hours, 24,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR COND/PRESSURIZATION COMPARTMENT AT FS 70, LONGERON 34 LEFT, END FITTING WAS CORRODED.
